The quantum cohomology ring of flag varieties

Ionut Ciocan-Fontanine

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


We describe the small quantum cohomology ring of complete flag varieties by algebro-geometric methods, as presented in our previous work Quantum cohomology of flag varieties (Internat. Math. Res. Notices, no. 6 (1995), 263-277). We also give a geometric proof of the quantum Monk formula.

Original languageEnglish (US)
Pages (from-to)2695-2729
Number of pages35
JournalTransactions of the American Mathematical Society
Issue number7
StatePublished - 1999


  • Degeneracy loci
  • Flag varieties
  • Hyperquot schemes
  • Quantum cohomology


Dive into the research topics of 'The quantum cohomology ring of flag varieties'. Together they form a unique fingerprint.

Cite this